Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
185 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does rosuvas tablet have any side effects?

hi, my mothers cholesterol level is high, Dr. has given Rosuvas to lower the cholesterol levels. is it important to take this medicine. i have recently done her liver profile. the reports are very bad. i got to know that Rosuvas effects the liver. need your opinion on the same. thanks...
Wed, 12 Feb 2020
Report Abuse
General & Family Physician 's  Response
Hi,

1. Yes, it is important to take it to lower the high cholesterol levels.
2. Its common side effects include abdominal discomfort, muscle pain or tenderness, muscle weakness and liver dysfunction (liver injury).
3. She seems to have developed liver injury, so I advise her to stop taking it and an alternate effective but a safer cholesterol lower medication would be prescribed by her treating doctor.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Mohammed Taher Ali, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Steroid